Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

TIME MAGAZINE COVER RE CANCER

TIME MAGAZINE COVER RE CANCER, APRIL 1.

 

http://www.time.com/time/covers/0,16641,20130401,00.html

 

I have not read the article yet.

 

Nancy

 

Comments

  • rescue911chick
    rescue911chick Member Posts: 55
    Great Article!

    Thank you for posting the link, just finished reading it! Let's hope they continue their work as a group effort, it seems to be working very well & gives a lot of hope for the future!

  • COBRA666
    COBRA666 Member Posts: 2,401

    Great Article!

    Thank you for posting the link, just finished reading it! Let's hope they continue their work as a group effort, it seems to be working very well & gives a lot of hope for the future!

    YES !!!!

    Yes, I have to say it is looking more and more positive all the time. Thanks for the TIME article.  John

  • allmost60
    allmost60 Member Posts: 3,178
    Thank you...

    Hi Nancy,

     Thank you for sharing this link. I had 3 other people send me this, so word is getting out and hope abounds! Much love...Sue  (FNHL-2-3a-6/10-age 62)

  • illead
    illead Member Posts: 873
    allmost60 said:

    Thank you...

    Hi Nancy,

     Thank you for sharing this link. I had 3 other people send me this, so word is getting out and hope abounds! Much love...Sue  (FNHL-2-3a-6/10-age 62)

    Hi Sue

    Glad you're back I was getting worried.  Hope those shingles are on the way out.  What a joke gift for getting off Rituxan! Becky

  • allmost60
    allmost60 Member Posts: 3,178
    illead said:

    Hi Sue

    Glad you're back I was getting worried.  Hope those shingles are on the way out.  What a joke gift for getting off Rituxan! Becky

    Sinus infection...

    Hi Becky

      I no sooner turned the corner getting better with the shingles and bam...got hit with a full blown sinus infection and both ears infected. My worst nightmare drug from chemo days was prescribed, so I'm in "prednisone" hell! ha! It's not as high of dose as with chemo, but me and pred don't get along at any dose! I taper down 1 pill every 2 days, so I should be off of this stuff by next weekend. I am doing better, and thanks for asking. Much love...Sue  (FNHL-2-3A-6/10-age62)

  • illead
    illead Member Posts: 873
    allmost60 said:

    Sinus infection...

    Hi Becky

      I no sooner turned the corner getting better with the shingles and bam...got hit with a full blown sinus infection and both ears infected. My worst nightmare drug from chemo days was prescribed, so I'm in "prednisone" hell! ha! It's not as high of dose as with chemo, but me and pred don't get along at any dose! I taper down 1 pill every 2 days, so I should be off of this stuff by next weekend. I am doing better, and thanks for asking. Much love...Sue  (FNHL-2-3A-6/10-age62)

    Oh Crap

    So very sorry but I just cannot think of a better word for prednisone!  Sheesh Sue, I know it's not but I would almost say that chemo is better than what you have been through in the last month!  At least with chemo you get treated like royalty and everybody cares.  But you know sweetie, we all care for you. Hang in there, it's hopefully almost over and you can start your new cancer free, shingle free, drug free life with the flowers of Spring.

    Thinking of you, Becky

  • girliefighter
    girliefighter Member Posts: 232
    Than you for posting
    carie

    Than you for posting

    carie

  • NANCYL1
    NANCYL1 Member Posts: 289
    allmost60 said:

    Thank you...

    Hi Nancy,

     Thank you for sharing this link. I had 3 other people send me this, so word is getting out and hope abounds! Much love...Sue  (FNHL-2-3a-6/10-age 62)

    SUE

    Sue:

    I hope you are doing better with the shingles.  I know a couple of people who have had this.  Terrible.  I hear that we can get a shot to prevent this.  Sounds like a good idea.

    You also have Prednisone for 10 days more?  When I have my Rituxan infusions, I always get some kind of steroids, since I get a reaction to the Rituxan.   Do not like the effect afterwards, hopped up and irregular heart beat.  I do take some Atavin which helps to some degree.

     

    Nancy